# SDR UPS803571

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5754739
- Condition: Corroded
- Location: Fs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON ATTACH ANGLE, LONGERON 21R, F.S. 330.  REPLACED IAW SRM 51-1-20D.
